Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 92, NWS State College, PA

June 12, 2007Bedford County, Blair County, Cambria County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2007, 9:33 PM EDT for Bedford County, Blair County, Cambria County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2007, 9:33 PM EDT (01:33 UTC)
Expired
Jun 12, 2007, 10:15 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Bedford County, PA, Blair County, PA, Cambria County, PA

The radar

The State College radar (KCCX), 73 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:55 PM EDTTSTM WND DMGPortage, PATREES AND WIRES DOWN MAINLY NEAR PORTAGE...BUT ALSO ACROSS MUCH OF THE REST OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1818 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 130135
SVRCTP
PAC009-013-021-130215-
/O.NEW.KCTP.SV.W.0092.070613T0133Z-070613T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
933 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WESTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES NORTH OF HORSESHOE CURVE TO LAKEMONT TO QUEEN...AND
  MOVING WEST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  QUEEN AROUND 940 PM EDT...
  SKI GAP AND GALLITZIN AROUND 945 PM EDT...
  LORETTO AND CRESSON AROUND 950 PM EDT...
  LILLY AROUND 955 PM EDT...
  PORTAGE AND EBENSBURG AROUND 1000 PM EDT...
  DUNLO AND BEAVERDALE AROUND 1005 PM EDT...

A SKYWARN STORM SPOTTER IN BELLWOOD RECORDED A WIND GUST TO 61 MPH 
FROM THIS LINE OF THUNDERSTORMS.

THE STORMS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA 
INTERSTATES... I-99 BETWEEN MILE MARKERS 13 AND 37. THIS WILL ALSO 
IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...ROUTE 
220...ROUTE 422.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4068 7843 4049 7832 4022 7837 4024 7886
      4031 7892 4053 7891

$$

FORECASTER: DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:40 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jun 12, 5:40 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
540 PM EDT TUE JUN 12 2007

.SYNOPSIS...
A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER EASTERN
PENNSYLVANIA WILL GRADUALLY PUSH WEST OF THE REGION BY LATE
WEDNESDAY ALLOWING FOR SCATTERED AFTERNOON THUNDERSTORMS. AN AREA
OF HIGH PRESSURE WILL THEN BUILD SOUTHWARD FROM NEW ENGLAND. THIS
HIGH PRESSURE SYSTEM WILL CONTROL THE WEATHER OVER PENNSYLVANIA
UNTIL A COLD FRONT APPROACHES BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORMS WATCH 386 ISSUED FOR THE EASTERN HALF OF THE
CWA UNTIL 8 PM.

THUNDERSTORMS CONTINUE TO DEVELOP RAPIDLY AND TRAIN AS THEY MOVE
FAIRLY QUICKLY TO THE SOUTHWEST AT AROUND 30 KTS...WITHIN A WELL
DEFINED BELT OF SFC-850 HPA THETA-E CONVERGENCE.

THE THUNDERSTORMS WILL SLOWLY DEVELOP/SPREAD TO THE WEST LATE
TODAY AS OUTFLOW INTERACTS WITH THE VERY WARM AND UNSTABLE AIRMASS
ACROSS THE CENTRAL SUSQ VALLEY AND SCENT MTNS OF PENN.

BECAUSE OF THE REPEAT TSRA...SOME PLACES NEAR AND TO THE SE OF THE
GREATER HARRISBURG AREA WILL SEE 1 TO 2 INCHES OF RAINFALL BY 01Z PM.

CONVECTION WILL GRADUALLY DIMINISH TWD MIDNIGHT...WITH PARTLY TO
MOSTLY CLOUDY SKIES LINGERING OVERNIGHT.

MIN TEMPS TONIGHT /IN THE MID 50S NORTH AND WEST...AND IN THE U50S
TO M60S ELSEWHERE/ WILL BE A FEW DEG ABOVE NORMAL.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE FOCUS FOR CONVECTION WILL LIKELY SHIFT TO SOUTHERN AND WESTERN
PA ON WEDNESDAY AS HIGH PRESSURE BUILDS DOWN THE COAST FROM NEW
ENG...PUSHING THE STUBBORN EASTERN PENN SFC TROUGH AND ITS ASSOCIATED
TONGUE OF LVLL MOISTURE SOUTHWEST. HIGHS WILL BE 5 TO 10F COOLER ON
WED...ESPECIALLY OVER THE SUSQ VALLEY WHERE TEMPS NUDGED 90 THIS
AFTERNOON AND AN EASTERLY FLOW WILL DRAW MARITIME AIRMASS INLAND.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A SPELL OF DRY AND SEASONABLE WEATHER APPEARS LIKELY THURSDAY THRU
SATURDAY...AS SFC HIGH PRESSURE IS PARKED OFF OF THE MID ATLANTIC
COAST. NEXT CHC FOR SHWR/TSTMS NOT UNTIL A WEAKENING COLD FRONT
APPROACHES ON SUNDAY. MOST MED RANGE GUIDANCE SUGGESTS HOT WEATHER
WILL RETURN EARLY NEXT WEEK...AS UPPER LVL RIDGE BUILDS OVR THE
EASTERN CONUS.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
NUMEROUS SHOWERS/TSRA WITH MAINLY MVFR VSBYS AND CIGS WILL
CONTINUE THROUGH MID EVENING ACROSS THE SUSQ VALLEY AND NE ALONG
THE I-81 CORRIDOR TO BETWEEN KIPT AND KAVP. FURTHER WEST...FROM
KIPT TO KUNV AND KJST...AN ISOLATED BRIEF SHRA WILL POSSIBLE.

CONVECTION WILL DIMINISH LATER THIS EVENING BUT STILL A STRAY
SHOWER WITH BRIEF MVFR CONDITIONS WILL DRIFT SOUTHWESTWARD ACROSS
CENTRAL AND ERN PENN OVERNIGHT. MAINLY VFR CONDITIONS WILL OCCUR
FROM 02Z THROUGH 12Z WITH AREAS OF MVFR TO LOCALLY IFR VSBYS/CIGS
IN VALLEY FOG DEVELOPING WHERE RAIN HAS FALLEN. THUS HAVE ADDED
FOG TO IPT AND MDT TAFS...AS STORMS HAVE ALREADY OCCURRED OR
WILL OCCUR IN THESE AREAS BEFORE THEY WEAKEN. OTHERWISE...CIGS AND
VSBYS WILL BE GOOD...AS AIRMASS IS NOT HAZY TO START WITH.

FOR WED...THE MAJORITY OF THE TIME FROM 12Z THROUGH 17Z WILL BE
DOMINATED BY VFR CONDITIONS. LOCAL MVFR TO IFR FLYING CONDITIONS
IN VALLEY FOG WILL DIMINISH QUICKLY BY 13Z. SCATTERED SHRA/TSRA
WILL DEVELOP AROUND OR SHORTLY AFTER 17Z...MAINLY NEAR SOUTHERN
TAF SITES...KJST...KAOO AND KMDT.

THURSDAY INTO SATURDAY...THE MID/UPPER LEVEL COOL POOL OF AIR
ASSOCIATED WILL A SLOWLY MOVING UPPER LOW WILL SHIFT SOUTH OF
PENN. THIS WILL MEAN LITTLE DRYING LLVL AIR MOVING INTO PENN
LEADING TO LITTLE IF ANY CHC FOR RAIN. SKIES SHOULD BE CLEAR AT
NIGHT...AND MOSTLY SUNNY DURING THE DAY DURING THIS PERIOD WITH A
LIGHT...MAINLY NORTHEAST WIND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...TYBURSKI
NEAR TERM...LAMBERT/TYBURSKI
SHORT TERM...LAMBERT
LONG TERM...TYBURSKI
AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, Jun 12, 1:19 PM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
119 PM EDT TUE JUN 12 2007

PAZ004>006-010>012-017>019-024>027-033>035-037-045-131730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-TIOGA-SOUTHERN CLINTON-
119 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-036-041-042-046-049>053-056>059-063>066-131730-
JUNIATA-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
119 PM EDT TUE JUN 12 2007

...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

LAMBERT

In the hours before

Local storm report, Jun 12, 7:48 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
748 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     4 S HERNDON             40.65N 76.85W
06/12/2007                   NORTHUMBERLAND     PA   LAW ENFORCEMENT

            TREES DOWN ON WIRES

&&

GAD
Local storm report, Jun 12, 7:59 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     4 NNW GREENCASTLE       39.84N 77.76W
06/12/2007                   FRANKLIN           PA   LAW ENFORCEMENT

            TREES DOWN

&&

GAD
Special weather statement, Jun 12, 8:17 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT TUE JUN 12 2007

PAZ019-026-027-130045-
HUNTINGDON-MIFFLIN-SOUTHERN CENTRE-
817 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUNTINGDON...SOUTH
CENTRAL CENTRE AND WESTERN MIFFLIN COUNTIES...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF BELLEFONTE...MOVING SOUTH
AT 25 MPH.

HEAVY RAIN AND WIND GUSTS TO 40 MPH WILL ACCOMPANY THIS STORM. WATER
MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR REEDSVILLE AROUND 830 PM...MCALEVYS FORT
AROUND 840 PM AND BELLEVILLE AROUND 845 PM. THIS WILL ALSO IMPACT
THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE 322.

FORECASTER: DEVOIR
Special weather statement, Jun 12, 8:33 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
833 PM EDT TUE JUN 12 2007

PAZ017>019-024>027-130100-
BLAIR-CAMBRIA-CLEARFIELD-HUNTINGDON-MIFFLIN-NORTHERN CENTRE-
SOUTHERN CENTRE-
833 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL AFFECT BLAIR...NORTHEASTERN CAMBRIA...
NORTHERN HUNTINGDON...SOUTH CENTRAL CLEARFIELD...SOUTHWESTERN CENTRE
AND SOUTHWESTERN MIFFLIN COUNTIES...

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
STATE COLLEGE TO 8 MILES SOUTHEAST OF STATE COLLEGE TO 8 MILES
SOUTHWEST OF LEWISTOWN...MOVING WEST AT 30 MPH.  HEAVY RAIN AND
GUSTY WINDS TO 45 MPH WILL ACCOMPANY THIS LINE.

THESE STORMS WILL BE NEAR WHIPPLE DAM STATE PARK AROUND 840 PM...ROCK
SPRINGS AROUND 845 PM...PORT MATILDA AROUND 850 PM...MILL CREEK
AROUND 855 PM AND FRANKLINVILLE AROUND 900 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-99 BETWEEN MILE MARKERS 21 AND 51. THIS WILL ALSO IMPACT THE
FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 22/522...ROUTE 220...ALT
ROUTE 220...ROUTE 322...STATE ROAD 350...STATE ROAD 453.

FORECASTER: DEVOIR
Special weather statement, Jun 12, 9:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
906 PM EDT TUE JUN 12 2007

PAZ024-025-033-034-130130-
BEDFORD-BLAIR-CAMBRIA-SOMERSET-
906 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL AFFECT BLAIR...EASTERN SOMERSET...
NORTHWESTERN BEDFORD AND SOUTHERN CAMBRIA COUNTIES...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
TYRONE TO 17 MILES NORTHEAST OF BREEZEWOOD.  THESE STORMS ARE MOVING
SOUTHEAST AT 30 MPH.

HEAVY RAIN AND GUSTY WINDS TO 45 MPH ARE LIKELY WITH THESE
THUNDERSTORMS. SMALL HAIL IS ALSO POSSIBLE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 125 AND 130...I-99 BETWEEN
MILE MARKERS 9 AND 50. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR
ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE
219...ROUTE 220.

FORECASTER: DEVOIR
Local storm report, Jun 12, 9:23 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
923 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     HARPER TAVERN           40.41N 76.57W
06/12/2007                   LEBANON            PA   EMERGENCY MNGR

            TREES DOWN.

0508 PM     TSTM WND DMG     4 S HERNDON             40.65N 76.85W
06/12/2007                   NORTHUMBERLAND     PA   LAW ENFORCEMENT

            TREES DOWN ON WIRES

0545 PM     TSTM WND DMG     SSE NEWPORT             40.48N 77.13W
06/12/2007                   PERRY              PA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

0605 PM     TSTM WND DMG     BENTON                  41.19N 76.39W
06/12/2007                   COLUMBIA           PA   LAW ENFORCEMENT

            TREES DOWN.

0615 PM     TSTM WND DMG     2 SSW ORANGEVILLE       41.05N 76.43W
06/12/2007                   COLUMBIA           PA   LAW ENFORCEMENT

            TREES DOWN.

0637 PM     HAIL             HUGHESVILLE             41.24N 76.73W
06/12/2007  M1.00 INCH       LYCOMING           PA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZED HAIL FELL FOR 2 MINUTES

0715 PM     TSTM WND DMG     4 NNW GREENCASTLE       39.84N 77.76W
06/12/2007                   FRANKLIN           PA   LAW ENFORCEMENT

            TREES DOWN

&&

GD/DM/BL/TM

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:47 PM EDTSevere Thunderstorm WarningCTPTioga58 min
Jun 13, 2:05 PM EDTSevere Thunderstorm WarningCTPElk55 min
Jun 13, 2:14 PM EDTSevere Thunderstorm WarningCTPWarren46 min
Jun 13, 2:16 PM EDTSevere Thunderstorm WarningCTPLycoming29 min
Jun 13, 2:30 PM EDTSevere Thunderstorm WarningCTPSchuylkill60 min
Jun 13, 2:44 PM EDTSevere Thunderstorm WarningCTPColumbia31 min
Jun 13, 2:51 PM EDTSevere Thunderstorm WarningCTPNorthumberland54 min
Jun 13, 2:57 PM EDTSevere Thunderstorm WarningCTPSnyder48 min
Jun 13, 3:06 PM EDTSevere Thunderstorm WarningCTPCentre54 min
Jun 13, 3:25 PM EDTSevere Thunderstorm WarningCTPSomerset65 min
Jun 13, 3:31 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Perry, Schuylkill74 min
Jun 13, 3:41 PM EDTSevere Thunderstorm WarningCTPCambria64 min
Jun 13, 3:47 PM EDTSevere Thunderstorm WarningCTPLancaster43 min
Jun 13, 3:54 PM EDTSevere Thunderstorm WarningCTPHuntingdon51 min
Jun 13, 4:01 PM EDTTornado WarningCTPLancaster29 min
Jun 13, 4:12 PM EDTSevere Thunderstorm WarningCTPCumberland, York78 min
Jun 13, 4:28 PM EDTSevere Thunderstorm WarningCTPLancaster32 min
Jun 13, 4:39 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin66 min
Jun 13, 4:46 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon44 min
Jun 13, 5:04 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset56 min
Jun 13, 5:04 PM EDTTornado WarningCTPYork26 min
Jun 13, 5:28 PM EDTSevere Thunderstorm WarningCTPFulton62 min
Jun 13, 5:39 PM EDTSevere Thunderstorm WarningCTPFranklin36 min
Jun 13, 5:54 PM EDTSevere Thunderstorm WarningCTPBedford66 min
Jun 13, 6:10 PM EDTSevere Thunderstorm WarningCTPSomerset50 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.